Holomorphically pseudosymmetric Kähler metrics on $\mathbb{CP}^n$

Volume 127 / 2012

Włodzimierz Jelonek Colloquium Mathematicum 127 (2012), 127-131 MSC: 53C55, 53C25. DOI: 10.4064/cm127-1-9


The aim of this paper is to present examples of holomorphically pseudosymmetric Kähler metrics on the complex projective spaces $\mathbb{CP}^n$, where $n\ge2$.


  • Włodzimierz JelonekInstitute of Mathematics,
    Technical University of Cracow
    Warszawska 24, 31-155 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image